MathSciNet Relay Station
MathSciNet bibliographic data
MR791100 (86k:60014) 60B12
Ledoux, Michel La loi du logarithme itéré dans les espaces de Banach uniformément convexes. (French) [The law of the iterated logarithm in uniformly convex Banach spaces] C. R. Acad. Sci. Paris Sér. I Math. 300 (1985), no. 17, 613–616.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement